1. Omar Abdul Hal­im and M. El Smai­ly, Asymp­tot­ic regimes of an inte­gro-dif­fer­ence equa­tion with dis­con­tin­u­ous ker­nel, sub­mit­ted for pub­li­ca­tion (2021).
  2. Omar Abdul Hal­im and M. El Smai­ly, The opti­mal ini­tial datum for a class of reac­tion-advec­tion-dif­fu­sion equa­tions, Non­lin­ear Analy­sis, Vol­ume 221, (2022), 112–877. [Arti­cle in PDF]
  3. Yun­feng  Liu, Zhim­ing Guo, M. El Smai­ly, Lin Wang, A Wol­bachia infec­tion mod­el with free bound­ary,  Jour­nal of Bio­log­i­cal Dynam­ics, 14:1, pp. 515–542 (2020). [Arti­cle in PDF]
  4.  M. El Smai­ly, Chun­hua Ou, Speed deter­mi­na­cy for reac­tion dif­fu­sion equa­tions in het­ero­ge­neous envi­ron­ments, Pro­ceed­ings of the AMS (2020). [Arti­cle in PDF]
  5.  Yun­feng  Liu, Zhim­ing Guo, M. El Smai­ly, Lin Wang, Bio­log­i­cal inva­sion in a preda­tor-prey mod­el with a free bound­ary, Bound­ary Val­ue Prob­lems (2019), Paper No. 33, 22 pp. [Arti­cle in PDF]
  6. Yun­feng  Liu, Zhim­ing Guo, M. El Smai­ly, Lin Wang, A Leslie-Gow­er preda­tor-prey mod­el with a free bound­ary, Dis­crete and Con­tin­u­ous Dynam­i­cal Systems–S, 12–7, pp. 2062–2083 (2019). [Arti­cle in PDF]
  7. M. El Smai­ly, Curved fronts in a shear flow: case of com­bus­tion non­lin­ear­i­ties, Non­lin­ear­i­ty, 31, 12 (2018), pp. 5643–5663. [Arti­cle in PDF]
  8. M. El Smai­ly, Robert L. Jer­rard,  A refined descrip­tion of evolv­ing inter­faces in cer­tain non­lin­ear wave equa­tions, Non­lin­ear Dif­fer­en­tial Equa­tions and Appli­ca­tions, 25:15 (2018). [Arti­cle in PDF]
  9. M. El Smai­ly, S. Kirsch, Front speed enhance­ment by incom­press­ible flows in three or high­er dimen­sions, Archive for Ratio­nal Mechan­ics and Analy­sis, 213,  1 (2014), pp. 327–354. [Arti­cle in PDF]
  10. M. El Smai­ly, The non-monot­o­nic­i­ty of the KPP speed with respect to dif­fu­sion in the pres­ence of a shear flow, Pro­ceed­ings of the Amer­i­can Math­e­mat­i­cal Soci­ety, 141, (2013), pp. 3553–3563. [Arti­cle in PDF]
  11.  M. El Smai­ly, Fran­cois Hamel, Rui Huang, Two dimen­sion­al curved fronts in a peri­od­ic shear flow, Non­lin­ear Analy­sis: The­o­ry, Meth­ods & Appli­ca­tions, 74, (2011), pp. 6469–6486. [Arti­cle in PDF]
  12. M. El Smai­ly, The homog­e­nized equa­tion of a het­eroge­nous Reac­tion-Dif­fu­sion mod­el involv­ing pul­sat­ing trav­el­ing fronts, Com­mu­ni­ca­tions in Math­e­mat­i­cal Sci­ences, 9, 4 (2011), pp. 1113–1128. [Arti­cle in PDF]
  13. M. El Smai­ly, S. Kirsch, Asymp­tot­ics of the KPP min­i­mal speed with­in large drift, Comptes Ren­dus de l’A­cadémie des Sci­ences, 348, 15–16 (2010), pp. 857–861. [Arti­cle in PDF]
  14. M. El Smai­ly, S. Kirsch, The speed of prop­a­ga­tion for KPP reac­tion-dif­fu­sion equa­tions with­in large drift, Advances in Dif­fer­en­tial Equa­tions, 16, 3–4 (2011), pp. 361–400. [Arti­cle in PDF]
  15. M. El Smai­ly, F. Hamel  and L. Roques, Homog­e­niza­tion and influ­ence of frag­men­ta­tion in some het­ero­ge­neous envi­ron­men­tal mod­els, Dis­crete & Con­tin­u­ous Dynam­i­cal Sys­tems — A, (2009), 25 (1), 321–342. [Arti­cle in PDF]
  16. M. El Smai­ly, Min-Max for­mu­lae for the speeds of prop­a­ga­tion in het­ero­ge­neous media, Annali di Matem­at­i­ca Pura ed Appli­ca­ta, 189, 1 (2010), pp.47–66. [Arti­cle in PDF]
  17.  M. El Smai­ly, Pul­sat­ing Trav­el­ing Fronts: Asymp­tot­ics and Homog­e­niza­tion Regimes, Euro­pean Jour­nal of Applied Math­e­mat­ics, 19, (2008), pp. 393–434. [Arti­cle in PDF]

Ph.D. Thesis

Reac­tion Dif­fu­sion Equa­tions: Asymp­tot­ics and Homog­e­niza­tion Regimes, Aix-Mar­seille Uni­ver­sité (2008).

Research Funding

I acknowl­edge the sup­port of the Nat­ur­al Sci­ences and Engi­neer­ing Research Coun­cil of Cana­da (NSERC).


I acknowl­edge the sup­port of the Uni­ver­si­ty of North­ern British Columbia.